Über einige Klassen meromorpher schlichter Funktionen.

Christian Pommerenke

Mathematische Zeitschrift (1962)

  • Volume: 78, page 263-284
  • ISSN: 0025-5874; 1432-1823

How to cite


Pommerenke, Christian. "Über einige Klassen meromorpher schlichter Funktionen.." Mathematische Zeitschrift 78 (1962): 263-284. <http://eudml.org/doc/170029>.

author = {Pommerenke, Christian},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {263-284},
title = {Über einige Klassen meromorpher schlichter Funktionen.},
url = {http://eudml.org/doc/170029},
volume = {78},
year = {1962},

AU - Pommerenke, Christian
TI - Über einige Klassen meromorpher schlichter Funktionen.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 263
EP - 284
KW - complex functions
UR - http://eudml.org/doc/170029
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.